# SDR DELR050710

- Difficulty date: May 7, 2010
- Submitted: May 7, 2010
- Operation: General aviation
- Aircraft: N360AN
- Make and model: Lear 60LEAR
- Aircraft serial: 137
- Aircraft time: 7,291 hours, 5,220 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: AA40112
- Condition: Mismanufactured
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW SPOILERON BEARINGS THAT WERE ORDERED, P/N AA401-12, WERE RECEIVED WITH THE OUTSIDE DIAMETER BELOW THE TOLERANCE LISTED IN THE SRM CAUSING A LOOSE FIT WHEN INSTALLED.  SRM STATES .4400 OUTSIDE DIAMETER WITH NO TOLERANCE ALLOWED.  ALL BEARINGS RECEIVED MEASURED .438.  NOTIFIED LEARJET AND THEY STATED ALL THEIR BEARINGS IN STOCK ALSO MEASURE .438.  REFERENCE LEARJET 60 SRM, 51-71-03, PAGE 1 & 2, ITEM 12.
